Sign in with
Sign up | Sign in
Your question

Problem with display in warcraft 3

Last response: in Systems
Share
December 30, 2009 10:44:35 PM

I am using an older computer to play warcraft 3. The menu looks ok, but when I get in game, there are small blocks on the screen. It's like I am seeing through the three d models to the background. The artifacts, a few pixels by a few pixels, are black and brown.

I tried it at the max resolution, and went down a bit to see if it would fix the problem.

p4 3.2
3.5 gigs ram
nvidia 5700 ultra.
a b B Homebuilt system
January 1, 2010 1:57:36 PM

This is called artifacting - a possible cause would be overheating. Open up the case, remove the dust in the case AND the GPU. Use q-tips. Don't touch any integrated chips. Better yet, buy a can of compressed air and blow dust out every few months.

If that doesn't do it, disconnect power cord, and reseat everything except cpu fan.
!